MAUDE Adverse Event Report: BOSTON SCIENTIFIC - MINN F/G RENEGADE 150/10/2TIP; CATHETER, CONTINUOUS FLUSH

BOSTON SCIENTIFIC - MINN F/G RENEGADE 150/10/2TIP; CATHETER, CONTINUOUS FLUSH
Catalog Number M001182570
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 10/01/2015
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device history record review confirms that the device met all material, assembly and performance specifications.Visual and microscopic examination of the returned device revealed the catheter was separated on its proximal section.The catheter outer layer and inner braided tubing were also separated on its proximal section.The catheter was severely kinked, compressed, stretched and twisted on several places along its length.The catheter approximately distal 99.0 cm section was bent and compressed on several places along its length.The catheter proximal section was severely stretched.The renegade catheter outer layer was severely stretched and separated on several places along its proximal shaft length.The catheter inner braided tubings were severely stretched and still intact in middle section.From the condition (stretched, separated) of the catheter it appears to be gone under excessive force.Used during and/or after the use.Although this incident suggests that a 'handling error' occurred while using this product.An insufficient amount of information has been provided.Therefore, the exact cause for the observed catheter damages cannot be determined.
 
Event or Problem Description
Review of the investigation of the returned product revealed that the catheter shaft was fractured.There were no reported clinical consequences to the patient.

Brand Name
F/G RENEGADE 150/10/2TIP
Common Device Name
CATHETER, CONTINUOUS FLUSH
Manufacturer (Section D)
BOSTON SCIENTIFIC - MINN
one scimed place
maple grove MN 55311
MDR Report Key7733859
Report Number3008853977-2018-00036
Device Sequence Number11104039
Product Code KRA
UDI-Device Identifier08714729301110
UDI-Public08714729301110
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K973645
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/30/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/30/2017
Device Catalogue NumberM001182570
Device Lot Number17096370
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/24/2018
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/05/2018
Initial Report FDA Received Date07/30/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1